# SDR EE4Y2025040222123

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE KA BAND-RADOME STRUCTURAL PROVISIONS AS PER SB 190-53-0125, WAS FOUND THE FUSELAGE SKIN WITH CORROSION AROUND THE EXISTING HOLE CUT OUT BETWEEN FRAME 63 AND 64 AND BETWEEN STRINGER 01L AND 02L. DUE TO THIS SITUATION WAS REPAIRED IAW EMB ETD2025-190-902178 AND COOPESA ENGINEERING ORDER COO-EO-2025-21781 DTD FEB 21 2025
